Table of Contents
ISRN Combinatorics
Volume 2013, Article ID 634823, 20 pages
Research Article

Generalized Pattern-Matching Conditions for

1Department of Computer and Information Sciences, University of Strathclyde, Livingstone Tower, 26 Richmond Street, Glasgow G1 1XH, UK
2Department of Mathematics, University of California, San Diego, La Jolla, CA 92093-0112, USA
3Department of Mathematics, University of Wisconsin, Eau Claire, WI 54702-4004, USA

Received 3 May 2012; Accepted 1 July 2012

Academic Editors: S. D. Georgiou and J. Siemons

Copyright © 2013 Sergey Kitaev et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sergey Kitaev, Andrew Niedermaier, Jeffrey Remmel, and Manda Riehl, “Generalized Pattern-Matching Conditions for ,” ISRN Combinatorics, vol. 2013, Article ID 634823, 20 pages, 2013.